U.S. doctors online nowAsk doctors free
Parma Heights, OH
A 24-year-old female asked:

On mini pill birth control for 3 months now. today is day 7 of my period still bright red blood full flow, sore breasts and cramping. this is unusual my period is usually 5 days max. what could be going on, is the bleeding going to stop soon?

1 doctor answer1 doctor weighed in
Dr. Stanley Swaby
Obstetrics & Gynecology 27 years experience
Yes.: Irregular bleeding is common with the mini pill or any contraceptive pill during the first 3 to 6 months of starting. Continue taking the pill at the same time each day. The bleeding will subside.
Last updated Apr 20, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.